A generalized statistical convergence in intuitionistic fuzzy normed spaces

Savas E., GÜRDAL M.

SCIENCEASIA, vol.41, no.4, pp.289-294, 2015 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.2306/scienceasia1513-1874.2015.41.289
  • Journal Name: SCIENCEASIA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.289-294
  • Keywords: ideal, filter, I-statistical convergence, I-lambda-statistical convergence, I-[V, lambda]-summability, SUMMABILITY METHODS, IDEAL CONVERGENCE


In this paper, we introduce the notion of I-[V, lambda]-summability and I-lambda-statistical convergence with respect to the intuitionistic fuzzy norm (mu, v), investigate their relationship, and make some observations about these classes. We mainly examine the relation between these two new methods and the relation between I-lambda-statistical convergence and I-statistical convergence in the corresponding intuitionistic fuzzy normed space.